# SDR SWAA100181

- Difficulty date: January 10, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 59,977 hours, 52,282 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Part number: 894481
- Condition: Faulty
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY FIRE WARN LIGHT/BELL FOLLOWED ABOUT 15MIN.  LATER WITH FIRE BELLS.  SYSTEM CHECK NORMAL, NO OTHER INDICATIONS.  ALL OCCURRED ABOUT 45 MINS INTO FLT.  NO OTHER INDICATIONS.  REMOVED AND REPLACED APU FIRE LOOP PIN PER MM.
